Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Almost sure invariance principle for non-autonomous holomorphic dynamics in $\mathbb {P}^k$
HTML articles powered by AMS MathViewer

by Turgay Bayraktar
Conform. Geom. Dyn. 22 (2018), 45-61
Published electronically: May 31, 2018


We prove an almost sure invariance principle, a strong form of approximation by Brownian motion, for non-autonomous holomorphic dynamical systems on complex projective space $\mathbb {P}^k$ for Hölder continuous and DSH observables.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 60F17, 32H50
  • Retrieve articles in all journals with MSC (2010): 37F10, 60F17, 32H50
Bibliographic Information
  • Turgay Bayraktar
  • Affiliation: Faculty of Engineering and Natural Sciences, Sabancı University, İstanbul, Turkey
  • MR Author ID: 1009679
  • Email:
  • Received by editor(s): April 8, 2017
  • Received by editor(s) in revised form: November 14, 2017, and January 14, 2018
  • Published electronically: May 31, 2018
  • © Copyright 2018 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 22 (2018), 45-61
  • MSC (2010): Primary 37F10, 60F17, 32H50
  • DOI:
  • MathSciNet review: 3807763